A contraction-mapping proof of Koenigs’ theorem

Mestel, Benjamin D. (2014). A contraction-mapping proof of Koenigs’ theorem. Aequationes Mathematicae, 88(1-2) pp. 35–38.

DOI: https://doi.org/10.1007/s00010-014-0265-7


We give a simple, functional analytic proof of Koenigs’ theorem on the linearisation of a complex analytic function in a neighbourhood of a hyperbolic fixed point. The proof uses the contraction mapping principle in the nonlinearity norm.

Viewing alternatives


Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions
No digital document available to download for this item

Item Actions